# SDR NACA202109140001

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,077 hours, 13,672 cycles
- Engine: Ge CF680C2B6
- Engine time: 1,439 hours, 353 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL FILTER EICAS ON CLIMBOUT. MI 950Z.   REPLACED LEFT ENGINE FUEL FILTER IAW B767MM 73-11-02 LEAK CHECK GOOD, GROUND VERIFICATION GOOD. A/C ETOPS 180
